# SDR CA991210014

- Difficulty date: November 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Piper PA-31-350
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2
- System (JASC): 3710 · Vacuum Distribution System
- Part: Shaft
- Condition: Sheared
- Location: Vacuum Pump
- Component: Airborne, 441CC7
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) NO VACUUM WARNING LIGHT CAME ON DURING CRUISE FOR LT SIDE AND STAYED ON.  PILOT REPORTED IN LOG AT ARRIVAL.  FOUND PUMP DRIVE SHEARED AT UNUSUAL POINT.  PUMP SEIZED.  OVERHAUL INSTALLED AUG 15/98 AT 1116.7 AFTT.   REMOVED AT 12090.7 AFTT.   PART T.B.O. IS 1000 HRS.   PART T.S.O. IS 924.0 HRS.  SUBMITTER SUSPECTS CAUSE TO BE POOR COOLING DESIGN, THEREFORE, INEFFICIENT HEAT REMOVAL.
